Advertisement

Convex Solutions of det D2u = 1 in ℝn

  • Cristian E. Gutiérrez
Chapter
  • 1k Downloads
Part of the Progress in Nonlinear Differential Equations and Their Applications book series (PNLDE, volume 89)

Abstract

We begin with an important and useful lemma due to Pogorelov.

Keywords

Convex Solution Pogorelov Det Du Parabolic Case Inverse Matrix 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Bibliography

  1. [Caf96]
    L.A. Caffarelli, Monge–Ampère Equation, div-curl Theorems in Lagrangian Coordinates, Compression and Rotation. Lecture Notes (1996)Google Scholar
  2. [Cal58]
    E. Calabi, Improper affine hyperspheres of convex type and a generalization of a theorem by K. Jörgens. Michigan Math. J. 5 (2), 105–126 (1958)MathSciNetCrossRefzbMATHGoogle Scholar
  3. [CY86]
    S.-Y. Cheng, S.-T. Yau, Complete affine hypersurfaces, Part I. The completeness of affine metrics. Commun. Pure Appl. Math. XXXIX, 839–866 (1986)Google Scholar
  4. [GH98]
    C.E. Gutiérrez, Q. Huang, A generalization of a theorem by Calabi to the parabolic Monge–Ampère equation. Indiana Univ. Math. J. 47 (4), 1459–1480 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  5. [GT83]
    D. Gilbarg, N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd edn. (Springer, New York, 1983)CrossRefzbMATHGoogle Scholar
  6. [Jör54]
    K. Jörgens, Über die lösungen der differentialgleichung rts 2 = 1. Math. Ann. 127, 130–134 (1954)MathSciNetCrossRefzbMATHGoogle Scholar
  7. [Nit57]
    J.C.C. Nitsche, Elementary proof of Bernstein’s theorem on minimal surfaces. Ann. Math. 66 (3), 543–544 (1957)MathSciNetCrossRefzbMATHGoogle Scholar
  8. [Pog71]
    A.V. Pogorelov, On the regularity of generalized solutions of the equation \(\det ( \dfrac{\partial ^{2}u} {\partial x^{i}\partial x^{j}}) =\phi (x^{1},\ldots,x^{n}) > 0\). Sov. Math. Dokl. 12 (5), 1436–1440 (1971)Google Scholar
  9. [Pog72]
    A.V. Pogorelov, On the improper convex affine hyperspheres. Geom. Dedicata 1, 33–46 (1972)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  • Cristian E. Gutiérrez
    • 1
  1. 1.Department of MathematicsTemple UniversityPhiladelphiaUSA

Personalised recommendations